# SDR DALA2024021602288

- Difficulty date: February 15, 2024
- Submitted: February 16, 2024
- Operation: Air carrier
- Aircraft: N178DN
- Make and model: Boeing 767332
- Aircraft serial: 25143
- Aircraft time: 138,261 hours, 20,048 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 178 PAX SEAT 1A - 5A EMERGENCY LIGHTS INOP. CORRECTIVE ACTION: T/S REF B767 WDM 33-51-13. FOUND LOOSE CONNECTOR IN SIDEWALL. RE-SECURED CONNECTOR. CKS OK. ALL EMERGENCY LIGHTS CKS OK AT PRESENT TIME. (5729169)
